Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 1, 2024, 9:52 PM CDT for 5 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2024, 9:52 PM CDT (02:52 UTC)
- Expired
- Apr 1, 2024, 10:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 2:13 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1105 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.1
The text
As transmitted.
528
WUUS54 KTSA 020252
SVRTSA
OKC037-113-117-143-147-020330-
/O.NEW.KTSA.SV.W.0069.240402T0252Z-240402T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
952 PM CDT Mon Apr 1 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Osage County in northeastern Oklahoma...
Northern Creek County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Northern Tulsa County in northeastern Oklahoma...
* Until 1030 PM CDT.
* At 952 PM CDT, severe thunderstorms were located along a line
extending from near Terlton to 6 miles west of Mannford to 6 miles
southeast of Oilton, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Collinsville... Mannford...
Sperry... Jennings...
Westport... Vera...
Terlton... Keystone State Park...
Walnut Creek State Park... Turley...
Tulsa International Airport... Gray...
Silver City...
This includes Interstate 44 between mile markers 230 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3651 9581 3629 9581 3615 9583 3596 9658
3608 9655 3620 9660
TIME...MOT...LOC 0252Z 244DEG 47KT 3617 9650 3611 9645 3603 9648
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
374
WWUS54 KTSA 020306
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1006 PM CDT Mon Apr 1 2024
OKC037-113-117-143-147-020330-
/O.CON.KTSA.SV.W.0069.000000T0000Z-240402T0330Z/
Osage OK-Creek OK-Washington OK-Pawnee OK-Tulsa OK-
1006 PM CDT Mon Apr 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...SOUTHERN WASHINGTON...
SOUTHEASTERN PAWNEE AND NORTHERN TULSA COUNTIES...
At 1006 PM CDT, severe thunderstorms were located along a line
extending from near Westport to 2 miles north of Keystone State Park
to 2 miles southeast of Mannford, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Collinsville... Mannford...
Sperry... Westport...
Vera... Keystone State Park...
Walnut Creek State Park... Turley...
Tulsa International Airport... Gray...
This includes Interstate 44 between mile markers 230 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3651 9581 3629 9581 3615 9583 3602 9634
3616 9635 3628 9639
TIME...MOT...LOC 0306Z 244DEG 47KT 3624 9633 3618 9628 3610 9631
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$237
WWUS54 KTSA 020311
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1011 PM CDT Mon Apr 1 2024
OKC037-117-020321-
/O.CAN.KTSA.SV.W.0069.000000T0000Z-240402T0330Z/
Creek OK-Pawnee OK-
1011 PM CDT Mon Apr 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK AND
SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3628 9581 3615 9583 3607 9613 3608 9630
3616 9630 3616 9627 3617 9627 3620 9624
3621 9624 3623 9626 3623 9634 3626 9638
3628 9639 3651 9581
TIME...MOT...LOC 0311Z 244DEG 47KT 3626 9628 3620 9623 3612 9626
$$
OKC113-143-147-020330-
/O.CON.KTSA.SV.W.0069.000000T0000Z-240402T0330Z/
Osage OK-Washington OK-Tulsa OK-
1011 PM CDT Mon Apr 1 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON AND NORTHERN TULSA
COUNTIES...
At 1011 PM CDT, severe thunderstorms were located along a line
extending from Walnut Creek State Park to near Keystone State Park,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Sand Springs...
Owasso... Skiatook...
Collinsville... Mannford...
Sperry... Vera...
Keystone State Park... Walnut Creek State Park...
Turley... Tulsa International Airport...
Gray...
This includes Interstate 44 between mile markers 230 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3628 9581 3615 9583 3607 9613 3608 9630
3616 9630 3616 9627 3617 9627 3620 9624
3621 9624 3623 9626 3623 9634 3626 9638
3628 9639 3651 9581
TIME...MOT...LOC 0311Z 244DEG 47KT 3626 9628 3620 9623 3612 9626
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$367
WWUS54 KTSA 020326
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1026 PM CDT Mon Apr 1 2024
OKC113-143-147-020336-
/O.EXP.KTSA.SV.W.0069.000000T0000Z-240402T0330Z/
Osage OK-Washington OK-Tulsa OK-
1026 PM CDT Mon Apr 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE...SOUTHERN
WASHINGTON AND NORTHERN TULSA COUNTIES WILL EXPIRE AT 1030 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3628 9581 3615 9583 3607 9613 3608 9630
3616 9630 3616 9627 3617 9627 3620 9624
3621 9624 3623 9626 3623 9634 3626 9638
3628 9639 3651 9581
TIME...MOT...LOC 0326Z 244DEG 47KT 3634 9608 3628 9603 3620 9606
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:23 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 1, 9:23 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 923 PM CDT Mon Apr 1 2024 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 919 PM CDT Mon Apr 1 2024 A cold front is currently near the I-44 corridor this evening with strong to severe storms generally occurring behind the boundary across northeast Oklahoma. Additional thunderstorms continue to develop near the boundary into central Oklahoma. This activity will continue to spread to the south and east into the early morning hours with the potential for severe weather diminishing after midnight. Wind will become a greater concern with these storms as the activity becomes more linear. However, there will continue to be the potential for a brief tornado within the line of storms. Large hail is still possible as well. && .LONG TERM... (Tonight through Monday) Issued at 156 PM CDT Mon Apr 1 2024 Tuesday will be cloudy and drizzly/showery in spots as much cooler air spills in behind the cold front. High temperatures will only reach the mid 50s to low 60s for most areas, coolest in the northwest. Skies are expected to clear out into Wednesday morning, with low temperatures falling into the mid 30s to low 40s. A few of the most cold-prone spots could see a light frost. The deep low pressure responsible for this cooler weather will gradually move east through mid week with higher pressure building in from the west. High temperatures will gradually warm, with highs in the 60s Wed-Thu and 70s Fri-Sun. Meanwhile, as the next weather system deepens in the west, breezy southerly winds will develop by late in the week. This will once again increase the fire weather potential across the area. As this system approach the area next Saturday-Sunday, rain chances will increase once again. The solar eclipse of April 8th may be impacted by this weather system or another one that is set to affect the area around next Tuesday. Ensemble cluster analysis does not shed much light on the subject at this time, with models split roughly 50- 50 into two camps for relatively better or worse viewing conditions. && .AVIATION... (00Z TAFS) Issued at 638 PM CDT Mon Apr 1 2024 Scattered to numerous thunderstorms will affect all sites this evening, with gusty winds, heavy rainfall, and hail possible with the storms. A cold front will sweep across the area overnight, with MVFR ceilings expected late tonight through Tuesday following the passage of the front. Gusty northwest winds will also prevail following the frontal passage. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 55 39 64 / 80 30 0 0 FSM 59 67 41 65 / 60 20 10 0 MLC 52 60 39 66 / 80 20 0 0 BVO 43 54 35 64 / 80 40 0 0 FYV 52 63 36 59 / 80 30 10 0 BYV 55 63 38 57 / 80 30 10 0 MKO 51 59 38 63 / 80 30 0 0 MIO 48 54 37 60 / 80 40 0 0 F10 48 56 39 64 / 60 30 0 0 HHW 55 66 41 66 / 60 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...10 LONG TERM....06 AVIATION...05
Hazardous weather outlook, Apr 1, 4:43 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 443 PM CDT Mon Apr 1 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 443 PM CDT Mon Apr 1 2024 ...SEVERE WEATHER LIKELY THIS EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA....Eastern Oklahoma and western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and northwest Arkansas. ONSET...This evening. HEAVY RAIN. RISK...Limited. AREA...northeast Oklahoma and northwest Arkansas. ONSET...This evening. DISCUSSION... Severe thunderstorms are expected through much of the evening. The primary threat will be very large hail up to tennis ball size, damaging wind gusts up to 80 mph and a few tornadoes. The primary severe weather threat will evolve as a cold front and dry line approach eastern Oklahoma late afternoon into the early evening. Thunderstorms are expected to develop across eastern Oklahoma between 5 and 7 pm and quickly become severe, with potential for very large or damaging hail. Storms are expected to increase and spread eastward through the evening with a continued threat of very large hail, and an increasing damaging wind threat as storms grow upscale. Low level winds are expected to strengthen near sunset, which may increase the tornado potential for part of the evening. Most of the storms will exit the area around midnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY THROUGH THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY AND SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Breezy and cooler conditions will occur behind the system Tuesday and Wednesday. Another low pressure system could bring a chance of thunderstorms back to the region by the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 1, 9:03 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
903 PM CDT Mon Apr 1 2024
OKZ055-056-020230-
Nowata OK-Washington OK-
903 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WASHINGTON AND SOUTHERN
NOWATA COUNTIES THROUGH 930 PM CDT...
At 903 PM CDT, Doppler radar indicated a strong thunderstorm over
Ochelata, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Nowata... Ramona...
Ochelata... Delaware...
Lenapah... Watova...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3689 9564 3665 9547 3660 9565 3660 9581
3655 9581 3649 9600 3663 9600
TIME...MOT...LOC 0203Z 237DEG 48KT 3658 9596
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 9:10 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
910 PM CDT Mon Apr 1 2024
OKZ056-057-061-020245-
Craig OK-Rogers OK-Nowata OK-
910 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CRAIG...NORTHEASTERN
ROGERS AND SOUTHEASTERN NOWATA COUNTIES THROUGH 945 PM CDT...
At 910 PM CDT, Doppler radar indicated a strong thunderstorm over New
Alluwe, moving northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Chelsea... Bluejacket...
New Alluwe... White Oak...
Hollow... Pyramid Corners...
Centralia... Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3679 9500 3677 9500 3651 9541 3651 9543
3649 9544 3661 9560 3697 9531
TIME...MOT...LOC 0210Z 221DEG 51KT 3661 9547
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 9:27 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
927 PM CDT Mon Apr 1 2024
OKZ056-057-020300-
Craig OK-Nowata OK-
927 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAIG AND CENTRAL
NOWATA COUNTIES THROUGH 1000 PM CDT...
At 927 PM CDT, Doppler radar indicated a strong thunderstorm near
Delaware, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Nowata... Delaware...
Lenapah... Hollow...
Centralia... Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3692 9501 3663 9563 3678 9576 3700 9542
3700 9508
TIME...MOT...LOC 0227Z 234DEG 49KT 3675 9563
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 9:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
936 PM CDT Mon Apr 1 2024
OKZ057-061-062-020300-
Craig OK-Rogers OK-Mayes OK-
936 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CRAIG...NORTHEASTERN ROGERS AND
NORTHWESTERN MAYES COUNTIES THROUGH 1000 PM CDT...
At 936 PM CDT, Doppler radar indicated a strong thunderstorm near
Foyil, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Vinita... Chelsea...
Foyil... Bluejacket...
Big Cabin... White Oak...
Pyramid Corners... Bushyhead...
This includes Interstate 44 between mile markers 258 and 293.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3675 9500 3668 9500 3634 9546 3646 9562
3660 9549 3660 9543 3666 9543 3690 9520
TIME...MOT...LOC 0236Z 222DEG 46KT 3646 9548
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 9:38 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
938 PM CDT Mon Apr 1 2024
OKZ054-059-064-020315-
Osage OK-Pawnee OK-Creek OK-
938 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 1015 PM
CDT...
At 938 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Oilton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Cleveland... Mannford...
Oilton... Jennings...
Westport... Osage...
Hallett... Terlton...
Walnut Creek State Park... Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3643 9631 3621 9612 3616 9623 3616 9630
3613 9630 3599 9662 3616 9662 3616 9672
TIME...MOT...LOC 0238Z 235DEG 38KT 3609 9665
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 1, 9:41 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
941 PM CDT Mon Apr 1 2024
OKZ057-058-020315-
Craig OK-Ottawa OK-
941 PM CDT Mon Apr 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CRAIG AND
NORTHWESTERN OTTAWA COUNTIES THROUGH 1015 PM CDT...
At 941 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Bluejacket, moving northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Miami... Baxter Springs...
Commerce... Quapaw...
Welch... Bluejacket...
Treece... Picher...
Narcissa... Ottawa...
Peoria... Cardin...
This includes Interstate 44 between mile markers 301 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3686 9462 3671 9503 3687 9514 3700 9489
3700 9462
TIME...MOT...LOC 0241Z 240DEG 52KT 3683 9501
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 1, 7:19 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Apr 1, 7:22 PM CDT | Tornado Warning | TSA | Osage | 38 min |
| Apr 1, 7:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Apr 1, 7:43 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 1, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 30 min |
| Apr 1, 7:58 PM CDT | Tornado Warning | TSA | Nowata, Washington | 32 min |
| Apr 1, 8:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Apr 1, 8:06 PM CDT | Tornado Warning | TSA | Osage | 13 min |
| Apr 1, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 21 min |
| Apr 1, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 24 min |
| Apr 1, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| Apr 1, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 47 min |
| Apr 1, 9:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 1, 9:10 PM CDT | Special Weather Statement | TSA | Craig | 35 min |
| Apr 1, 9:27 PM CDT | Special Weather Statement | TSA | Nowata | 33 min |
| Apr 1, 9:36 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Apr 1, 9:38 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
| Apr 1, 9:41 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Apr 1, 10:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 1, 10:04 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 26 min |
| Apr 1, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Tulsa | 29 min |
| Apr 1, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 42 min |
| Apr 1, 10:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 35 min |
| Apr 1, 10:30 PM CDT | Special Weather Statement | TSA | Craig | 30 min |
| Apr 1, 10:37 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 23 min |
| Apr 1, 10:45 PM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| Apr 1, 10:46 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa | 3 hr |
| Apr 1, 10:51 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 39 min |
| Apr 1, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 41 min |
| Apr 1, 11:26 PM CDT | Special Weather Statement | TSA | Muskogee | 49 min |
| Apr 1, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 51 min |
| Apr 1, 11:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee | 35 min |
| Apr 2, 12:02 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 43 min |
| Apr 2, 12:24 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 49 min |
| Apr 2, 12:34 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 41 min |
| Apr 2, 12:35 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| Apr 2, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 40 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.